# SDR DALA2024052405503

- Difficulty date: May 23, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Crgo Thshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3837, FWD CARGO DOOR THRESHOLD WEB HAS MULTIPLE SPOTS OF LEVEL 2 CORROSION. CORRECTIVE ACTION: CORROSION ON FWD CARGO DOOR THRESHOLD WEB IS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-30-15-1A-1 PARA 4. REMOVED AND REPLACED FWD CARGO DOOR THRESHOLD WEB IAW B737 SRM 51-40-02-, B737 SRM 51-40-05 AND BOEING DWG# 143A8330. (LP 0356874)
